Kodai Mathematical Seminar Reports

Fixed points of reversible semigroups of nonexpansive mappings

Theodore Mitchell

Full-text: Open access

Article information

Kodai Math. Sem. Rep., Volume 22, Number 3 (1970), 322-323.

First available in Project Euclid: 1 February 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47.50


Mitchell, Theodore. Fixed points of reversible semigroups of nonexpansive mappings. Kodai Math. Sem. Rep. 22 (1970), no. 3, 322--323. doi:10.2996/kmj/1138846168. https://projecteuclid.org/euclid.kmj/1138846168

Export citation


  • [1] CLIFFORD, A. H. AND G. B. PRESTON, The algebraic theory of semigroups, Volume 1. American Mathematical Society, Providence (1961).
  • [2] DEMARR, R., Common fixed points for commuting contraction mappings. Pacifi J. Math. 13 (1963), 1139-1141.
  • [3] DIXMIER, J., Les moyennes invaantes dans les semigroups et leurs applications Acta. Sci. Math. (Szeged) 12 (1950), 213-227.
  • [4] GRANIRER, E., On amenable semigroups with afinite-dimensionalset of invarian means I. Illinois J. Math. 7 (1963), 32-48.
  • [5] GRANIRER, E., A theorem on amenable semigroups. Trans. Amer. Math. Soc. II (1964), 367-379.
  • [6] KIJIMA, Y., AND W. TAKAHASHI, A fixed point theorem for nonexpansive map pings in metric space. Kodai Math. Sem. Rep.21 (1969), 326-330.
  • [7] TAKAHASHI, W., Fixed point theorem for amenable semigroups of nonexpansiv mappings. Kdai Math. Sem. Rep.21 (1969), 383-386.